# SDR FDEA2019111522934

- Difficulty date: November 12, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 76,234 hours, 26,475 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Battery
- Part number: 32536001
- Part serial: 11001063
- Condition: Smoke
- Location: Apu
- Part time: 6,975 hours, 4,010 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING ELECTRICAL SMELL MAIN CARGO  COMPARTMENT     T/S FOUND APU BATTERY SMOKING WITH A HEAVY BURNT  SMELL. R&R APU BATTERY  REF AMM 24-31-03-4. ALSO R&R APU BATTERY CHARGER  REF AMM 24-31-04-4 PRECAUTIONARY.  OPS CK'D GOOD. A/C OK FOR SERVICE
